Multivitamin Tablets Recalled for Potential Labeling Mixup
Aidapak Services is recalling Multivitamin/Multimineral tablets that may be mislabeled as Omega-3 or Guaifenesin products.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling mixup. Per the rubric, minor labeling errors and voluntary precautionary recalls without reported injuries fall under Moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling 1,000-tablet bottles of Multivitamin/Multimineral Tablets (NDC 65162066850) due to a labeling mixup. The affected products may be incorrectly labeled as Omega-3 Fatty Acid Capsules (NDC 00904404360) or Guaifenesin ER Tablets (NDC 63824000834).
The recall covers specific lots with pedigree codes AD62979_1 (expiration 5/23/2014) and W003553 (expiration 6/24/2014). These repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers should check their medication labels for the NDC 65162066850 or the specific pedigree codes listed above. If the product is mislabeled, consumers should stop using it and contact their pharmacist or the recalling firm for instructions.
The recalled product
- Product
- MULTIVITAMIN/MULTIMINERAL Tablet, Distributed by: AidaPak Service, LLC, NDC 65162066850
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Multivitamin/Supplement
- Hazard
- Affected units
- 1,000
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- MULTIVITAMIN/MULTIMINERAL Tablet has the following codes Pedigree: AD62979_1
- EXP: 5/23/2014
- Pedigree: W003553
- EXP: 6/24/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateAidapak Recalls Multivitamin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Multivitamin Chew Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Modafinil Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Vitamin B Complex Tablets Due to Labeling Mixup
FDA (Drugs) · 2014-01-29
- HighAidapak Recalls Guanfacine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Cyanocobalamin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29